# SDR N6WA20140710001

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 27,281 hours, 19,953 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LINER BROKE OFF.  SECURED EMER EXIT LINER IAW AMM 52-21-02.
